Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 89, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 7, 2011, 3:32 PM CST. It took effect at Dec 7, 2011, 10:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2011, 3:32 PM CST (21:32 UTC)
- In effect from
- Dec 7, 2011, 10:00 PM CST
- Expired
- Dec 8, 2011, 10:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
541 WHUS73 KGRB 072132 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 332 PM CST WED DEC 7 2011 ...INCREASING WINDS EXPECTED OVERNIGHT... .AS LOW PRESSURE MOVES INTO HUDSON BAY TONIGHT...AN INCREASED PRESSURE GRADIENT WILL CAUSE BRISK WEST WINDS THROUGH THE AREA. EXPECT INCREASING WINDS AND BUILDING WAVES TO REACH SMALL CRAFT ADVISORY CRITERIA AFTER MIDNIGHT...WITH CONDITIONS CONTINUING THROUGH FRIDAY EVENING. LMZ521-522-541>543-080545- /O.NEW.KGRB.SC.Y.0089.111208T0400Z-111209T0400Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 332 PM CST WED DEC 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM CST THURSDAY. * WINDS: WEST AT 15 TO 25 KT. * WAVES: WILL REMAIN AT 2 TO 4 FEET DUE TO OFFSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
969 WHUS73 KGRB 072137 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CST WED DEC 7 2011 ...INCREASING WINDS EXPECTED OVERNIGHT... .AS LOW PRESSURE MOVES INTO HUDSON BAY TONIGHT...AN INCREASED PRESSURE GRADIENT WILL CAUSE BRISK WEST WINDS THROUGH THE AREA. EXPECT INCREASING WINDS AND BUILDING WAVES TO REACH SMALL CRAFT ADVISORY CRITERIA AFTER MIDNIGHT...WITH CONDITIONS CONTINUING THROUGH THURSDAY EVENING. LMZ521-522-541>543-080545- /O.CON.KGRB.SC.Y.0089.111208T0400Z-111209T0400Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 337 PM CST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM CST THURSDAY... * WINDS: WEST AT 15 TO 25 KT. * WAVES: WILL REMAIN AT 2 TO 4 FEET DUE TO OFFSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
661 WHUS73 KGRB 080307 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 907 PM CST WED DEC 7 2011 ...INCREASING WINDS EXPECTED OVERNIGHT... .INCREASING WEST WINDS AND BUILDING WAVES ARE ANTICIPATED OVERNIGHT AS LOW PRESSURE MOVES INTO THE HUDSON BAY. CONDITIONS ARE EXPECTED TO REACH SMALL CRAFT ADVISORY CRITERIA AFTER MIDNIGHT...AND WILL CONTINUE THROUGH THURSDAY EVENING. LMZ521-522-541>543-081115- /O.CON.KGRB.SC.Y.0089.111208T0400Z-111209T0400Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 907 PM CST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THURSDAY... * WINDS: WEST AT 15 TO 25 KT. * WAVES: WILL REMAIN AT 2 TO 4 FEET DUE TO OFFSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
468 WHUS73 KGRB 081035 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 435 AM CST THU DEC 8 2011 LMZ521-522-541>543-081845- /O.CON.KGRB.SC.Y.0089.000000T0000Z-111209T0400Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 435 AM CST THU DEC 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... WEST WINDS FROM 20 TO 30 KTS ARE EXPECTED...DIMINISHING LATE THIS AFTERNOON. WAVES OF 3 TO 5 FT ARE EXPECTED OVER THE NORTH BAY AND LAKE MICHIGAN BORDERING NORTHERN DOOR COUNTY...WITH WAVES FROM 2 TO 4 FT ELSEWHERE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
777 WHUS73 KGRB 081602 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1002 AM CST THU DEC 8 2011 LMZ521-522-541>543-090015- /O.CON.KGRB.SC.Y.0089.000000T0000Z-111209T0400Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1002 AM CST THU DEC 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... WAVES OF 3 TO 5 FT ARE EXPECTED OVER THE NORTH BAY AND LAKE MICHIGAN BORDERING NORTHERN DOOR COUNTY...WITH WAVES FROM 2 TO 4 FT ELSEWHERE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
614 WHUS73 KGRB 082146 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 346 PM CST THU DEC 8 2011 LMZ521-522-541>543-090400- /O.CON.KGRB.SC.Y.0089.000000T0000Z-111209T0400Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 346 PM CST THU DEC 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... WINDS: WEST AT 15 TO 25 KTS THROUGH THIS EVENING BEFORE DECREASING TO 10 TO 15 KTS TONIGHT. WAVES: 3 TO 5 FT ACROSS NORTHERN PORTIONS OF LAKE MICHIGAN NEAR DOOR COUNTY...WITH 2 TO 4 FT WAVES ELSEWHERE. WAVES WILL SUBSIDE AFTER MIDNIGHT TO 1 TO 3 FT THROUGH OUT THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 2:49 PM CST, 43 minutes earlier.
Area forecast discussion, Dec 7, 2:49 PM CST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 249 PM CST WED DEC 7 2011 .SYNOPSIS...SEASONABLY TEMPERATURES AND VERY QUIET FOR THE EARLY PART OF DECEMBER. AMPLIFIED LNGWV PATTERN IN PLACE...WITH LARGE SCALE FLOW DOMINATED BY MASSIVE RIDGE OVER THE ERN PAC. DOWNSTREAM...THERE WAS A DEEP VORTEX IN THE NRN HUDSON BAY RGN...THOUGH THAT FEATURE WL BE MORE SHORT-LIVED. THE FLOW WAS ALSO SPLIT...WITH A WK SRN STREAM FLOWING S OF THE PAC RIDGE AND THEN ACRS THE FAR SRN CONUS...AND A MUCH STRONGER NRN STREAM FLOWING ARND THE RIDGE AND HUDSON BAY VORTEX AND CHANNELING COLD AIR SEWD INTO THE CENTRAL AND ERN CONUS. THE TREND DURING THE LATTER PART OF THE PERIOD WL BE FOR THE PATTERN TO LOSE AMPLITUDE...WITH THE SRN STREAM GRADUALLY GAINING STRENGTH. TEMPS WL CONT THEIR RECENT DOWNSLIDE...REACHING SOMEWHAT BLO NORMAL FOR THE EARLY PART OF THE FCST PERIOD. ALTHOUGH PATCHES OF SNOWCOVER EXIST ACRS THE RGN FROM RECENT STORMS...THE LACK OF A WIDESPREAD DEEP SNOWCOVER ACRS THE ENTIRE REGION WL PREVENT THIS FROM TURNING INTO A VERY COLD PERIOD. READINGS SHOULD REBOUND DURING THE MIDDLE TO LATTER PART OF THE PERIOD AS UPR FLOW BECOMES MORE WLY. GULF MOISTURE WL REMAIN TRAPPED WELL S OF THE AREA THROUGH EARLY NEXT WK...AND DON/T SEE ANY STG SYSTEMS IN THE FAST NWLY/WNWLY FLOW EITHER. EVEN THE PROSPECT FOR LAKE-EFFECT LOOKS LOW AS FLOW WL BE RATHER WLY. SO DON/T EXPECT MUCH PCPN DURING THE PERIOD. THAT COULD CHANGE JUST BEYOND THE END OF THE FCST PERIOD AS FCST AREA MAY COME UNDER THE INFLUENCE OF INCREASINGLY ENERGETIC SRN STREAM. && .SHORT TERM...TNGT AND THU. AFTER SOME WAA LAST NGT AND FAIRLY NEUTRAL TEMP ADVECTION TDA...CAA WL BEGIN AGAIN TNGT AND CONT THRU THU. DON/T FORESEE A REAL SHARP DROP IN TEMPS AT ANY POINT...WL MORE LIKELY JUST HAVE THE COLD AIR CONT TO FILTER INTO THE AREA. AND THE BRUNT OF THE COLD WL REMAIN TO THE N. CONTD WK CAA WL KEEP LOW-LEVEL LAPSE RATES FAIRLY STEEP...AND MAINTAIN SOME GUSTINESS TO THE WINDS AT TIMES EVEN AT NGT. THAT MAY ACTUALLY HELP KEEP TEMPS UP SOME BY PREVENTING SNOWCOVERED AREAS FM TANKING UNDER CLEAR SKIES. THE CAA SHOULD ALSO HELP ERODE CLDS. CLD BAND CURRENTLY ACRS THE AREA SHOULD SHIFT SE. ANOTHER PATCH OR TWO OF MIDDLE CLDS MAY MV ACRS THE AREA...AND COULD SEE SOME SC TOMORROW. BUT OVERALL...TEND TO HAVE LESS CLOUDINESS THAN MODELS INDICATE WHEN IN THESE COLD AIR MASSES. SO WL TREND TOWARD FEWER CLDS IN THE SKYCON GRIDS LATER TNGT AND THU. .LONG TERM...THURSDAY NIGHT THRU NEXT WEDNESDAY. MAIN FORECAST CONCERNS ARE CLOUD COVER...TEMPS...AND POTENTIAL FOR A SIGNIFICANT WEATHER MAKER MID NEXT WEEK. MODELS REMAIN IN DECENT AGREEMENT WITH OVERALL PATTERN. AT UPPER LEVELS...DEEP TROUGH WILL CROSS THE GREAT LAKES REGION LATE THIS WEEK...THEN ZONAL FLOW SETS UP OVER THE NORTHERN CONUS THIS WEEKEND. A WEAK TROUGH WILL CROSS THE NORTHERN CONUS EARLY NEXT WEEK...BEFORE A DEEPER TROUGH EJECTS OUT OF THE ROCKIES MID-WEEK. AT THE SURFACE...HIGH PRESSURE WILL SLIDE FROM THE CENTRAL PLAINS THURSDAY NIGHT...TO THE EASTERN SEABOARD ON SUNDAY. NORTHERN WI WILL RESIDE ON THE NORTHERN FRIDGE OF THE HIGH PRESSURE. WEAK FRONT/TROUGH CROSSES THE GREAT LAKES EARLY IN THE WEEK...BEFORE A MORE SIGNIFICANT LOW PRESSURE DEVELOPS OVER THE PLAINS MID-WEEK. THURSDAY NIGHT THRU FRIDAY NIGHT ...DRY WEATHER IS EXPECTED. ONGOING LAKE EFFECT SNOW ACTIVITY SHOULD REMAIN JUST NORTH OF THE WI/MI BORDER THURSDAY NIGHT...AS 925-850MB WINDS REMAIN JUST WESTERLY ENOUGH TO KEEP THE ACTIVITY FOCUSED OVER THE U.P. BUMPED UP CLOUD COVER ACROSS THE AREA...WITH UPPER TROUGH OVERHEAD... CYCLONIC FLOW ASSOCIATED WITH VERTICALLY STACKED LOW OVER HUDSON BAY...AND LINGERING MOISTURE IN THE LOW/MID LEVELS. ALTHOUGH... VERY COLD AIR MASS AND DRY AIR ALOFT WOULD FAVOR LESS CLOUDS. WILL GO PARTLY CLOUDY THURSDAY NIGHT AND FRIDAY...THEN CLEARING SKIES FRIDAY NIGHT. 850MB TEMPS PLUNGE TO BETWEEN -17C AND -20C ACROSS THE AREA BY THURSDAY NIGHT...SO EXPECT A COLD NIGHT. CLOUD COVER AND WINDS COULD HELP HOLD TEMPS UP A LITTLE...HOWEVER WITH VERY COLD AIR MASS OVERHEAD...EXPECT TEMPS TO DIP NEAR ZERO NORTH (POSSIBLY COLDER IS FAVORED COLD SPOTS)...TO THE LOW TO MID TEENS NEAR LAKE MICHIGAN. VERY CHILLY DAY EXPECTED ON FRIDAY...WITH TEMPS STRUGGLING TO GET TO 10 NORTH...AND 20 SOUTH. TEMPS ALOFT WARM ONLY SLIGHTLY FRIDAY NIGHT...AND WITH FEWER CLOUDS EXPECTED...LOOK FOR ANOTHER COLD NIGHT. TEMPS COULD DROP BELOW ZERO OVER CENTRAL AND NORTH CENTRAL WI. SATURDAY AND SUNDAY...MILD PACIFIC AIR EXPECTED TO PUSH EAST ACROSS THE PLAINS EARLY SATURDAY...AND ARRIVE IN WI IN THE AFTERNOON. AS WARM AIR ADVECTION RAMPS UP...SOME INCREASE IN CLOUD COVER IS EXPECTED. BUFKIT SOUNDS HINTING AT SOME DRIZZLE OR FREEZING DRIZZLE...HOWEVER WILL STICK WITH A DRY FORECAST FOR NOW AS DEPTH OF MOISTURE STILL IN QUESTION. TEMPS WILL JUMP INTO THE 20S ON SATURDAY...AND INTO THE 30S FOR SUNDAY. NEXT WEEK...AS WEAK FRONT/TROUGH CROSSES THE AREA EARLY IN THE WEEK...AND MOISTURE INCREASES FROM THE SW...THE CHANCE FOR FLURRIES AND SNOW SHOWERS WILL INCREASE ON MONDAY AND CONTINUE MONDAY NIGHT. WILL ONLY CARRY LOW CHANCE AND SLIGHT CHANCE POPS...HOWEVER IF MODELS REMAIN CONSISTENT WITH TIMING...POPS MAY NEED TO BE RAISED. IF PRECIP ARRIVES A LITTLE FASTER THAN EXPECTED...A MIX WITH RAIN IS POSSIBLE OVER CENTRAL AND EAST CENTRAL WI...OTHERWISE EXPECTING ALL SNOW. THE MID-WEEK SYSTEM REMAINS UP IN THE AIR AS GFS/ECMWF/CANADIAN/ENSEMBLES HANDLE THE WESTERN TROUGH DIFFERENTLY. CHANCE POPS SEEM REASONABLE THIS FAR OUT...WITH RAIN EAST AND SNOW NW. LOTS OF TIME TO GET A HANDLE ON THIS SYSTEM...BUT EXPECT CHANGES TO THE THE MID-WEEK FORECASTS AS MODELS GET A BETTER HANDLE ON HOW THINGS WILL PLAY OUT. THE ABOVE NORMAL TEMPS SHOULD CONTINUE AS COLD AIR REMAINS WELL NORTH OF THE AREA. NEXT PUSH OF CHILLY AIR WILL COME BEHIND THE MID-WEEK SYSTEM. && .AVIATION...LOW CLDS HOLDING IN LONGER THAN PREVIOUSLY ANTICIPATED...SO WL ADJUST TIMING OF CLEARING IN 18Z TAFS. CIGS HAVE ALSO LOWERED INTO MVFR CATEGORY...SO WILL BE GOING WITH LOWER CIGS AS WELL. GUIDANCE FREQUENTLY OVERESTIMATES CLOUD COVER IN COLD AIR MASSES SUCH AS THE ONE THAT IS COMING INTO THE RGN TNGT. SO WL STICK WITH JUST SCT CLOUDINESS FOR TOMORROW. SKOWRONSKI && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/BERSCH
Hazardous weather outlook, Dec 7, 2:28 PM CST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 228 PM CST WED DEC 7 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 228 PM CST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-081200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 228 PM CST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. JS/SB
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.